# SDR USAA000446

- Difficulty date: March 23, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT EXTERNAL SKIN CRACKED 1 INCH, NR 3 SLAT LOWER SKIN TRAILING EDGE AT ACTUATOR ATTACH LOCATION.  REPAIRED PER BOEING DWG 65C30133.  (M)
